| Catalog Number |
B2060-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa).A 6mmx40mm armada 35 balloon dilatation catheter (bdc) was prepped per the instructions for use (ifu) and advanced to the lesion with no reported issue.The balloon of the bdc was inflated successfully to 14 atmospheres during the first inflation; however, the balloon ruptured on the second inflation at 16 atmospheres.The bdc was removed without issue and the procedure was successfully completed with another armada bdc.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.